# SDR REXA201000192

- Difficulty date: August 8, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 5,417 hours, 4,169 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0513
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NWS INOP MESSAGE INFLIGHT.  REMOVED AND REPLACED NWS MANIFOLD IAW AMM 32-51-50, LEAK CHECK GOOD.  AC IS OK FOR SERVICE.
